# SDR AALA20000252

- Difficulty date: February 8, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N1440A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11435
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: EARLM8504413
- Part serial: FBE0078
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1935 - AFTER TAKEOFF ON CLIMB RUDDER 2 MESSAGE DISPLAYED ON MFDU.  FAULT LIGHT ON HYD2 PUSHBUTTON.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  ACCOMPLISHED CHECKLIST ON RIGHT MFDU AND TURNED OFF.  PERFORMED TEST USING TES9435, COULD NOT DUPLICATE.  REPLACED RUDDER LIMITER MONITOR AS A PRECAUTION.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M
